# SDR 0602079948

- Difficulty date: September 20, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- Aircraft time: 85,663 hours, 79,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1038 L14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (H) CHECK FOUND CRACK IN FUSELAGE SKIN AT BS 1038 BELOW L14L. REPAIRED IAW EA 99-207735.
